MathSciNet Relay Station
MathSciNet bibliographic data
MR716288 (84j:13010) 13C10 (13D15)
Vorst, Ton The Serre problem for discrete Hodge algebras. Math. Z. 184 (1983), no. 3, 425–433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement